# SDR IPXA2016060604292

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,534 hours, 11,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unsecure
- Location: L4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, LEVEL 1 MESSAGE CABIN DOOR AFT LT.  FOUND OUTER DOOR HANDLE NOT FULLY STOWED. RE-SEQUENCED DOOR. OPS CK SEVERAL TIMES.  LIGHT AND DOOR, OPS CK GOOD IAW AMM 52-12-13.
